Is this your profile?
Claim your Citation Index profile in order to display more information about you and gain access to Libraries services. Just create or connect your ORCID iD.
2017 journal article
Spin groups of super metrics and a theorem of Rogers
Journal of Geometry and Physics, 111, 40–53.
By: R. Fulp
Infinite dimensional DeWitt supergroups and their bodies (vol 57, pg 283, 2014)
Canadian Mathematical Bulletin, Vol. 58, pp. 69–70.
2011 journal article
Holonomy in rogers supermanifolds with applications to super yang-mills theory
International Journal of Geometric Methods in Modern Physics, 8(2), 429–458.
By: J. Cook & R. Fulp
2008 journal article
Infinite-dimensional super Lie groups
Differential Geometry and Its Applications, 26(5), 463–482.
2007 journal article
BRST extension of geometric quantization
Foundations of Physics Letters, 37(1), 103–124.
2005 journal article
Canonical transformations of local functionals and sh-Lie structures
Journal of Geometry and Physics, 53(4), 365–391.
By: S. Al-Ashhab & R. Fulp
Functionals and the quantum master equation
International Journal of Theoretical Physics, 44(9), 1599–1616.
2002 journal article
sh-Lie algebras induced by gauge transformations
Communications in Mathematical Physics, 231(1), 25–43.
By: R. Fulp, T. Lada & J. Stasheff *
2000 journal article
Algebra structures on Hom (C, L)
Communications in Algebra, 28(11), 5481–5501.
By: G. Barnich, R. Fulp, T. Lada & J. Stasheff
1998 journal article
The SH Lie structure of Poisson brackets in field theory
Communications in Mathematical Physics, 191(3), 585–601.
By: G. Barnich *, R. Fulp, T. Lada & J. Stasheff *
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)